# SDR YENA2023100301179

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 64,797 hours, 23,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON WINDSHEILD CENTER POST LOWER ATTACHMENT INTERNAL AREA LH SIDE UPPER TENSION BOLT, CRACK LENGTH IS 0.125 APPROX IN COCKPIT; (RESOLVED ON W/O: 1257978 TASKCARD: NR-00038 )   REFERENCE AEROMAN W.O. 2023 274/1 NR 2023-526570. ACCOMPLISHED REPAIR OF A CRACK ON THE FRAME 4 WINDSHEILD RH/LH UPPER ATTACHMENT SIDE POST IAW EA 53-0317-23 (COVER PART 1 AND 2) AND AIRBUS RDAF 81275609/003/2023 AND EC A23-884-01.
